# SDR QXEA200800809

- Difficulty date: July 18, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 24,665 hours, 35,723 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 327
- Condition: Malfunctioned
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX-FLIGHT 2096 (PDT-PDX).  ON APPROACH THE NOSE GEAR UNSAFE LIGHT ILLUMINATED.  PERFORMED ALTERNATE EXTENSION AND RECEIVED 3 GREEN LIGHTS.  FLEW BY TOWER TO CONFIRM GEAR DOWN.  CHECKS OF CFR CALLED.  PERFORMED UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE LAMP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
